# SDR HNAA2011120100412

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 41,672 hours, 49,155 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 BRAKE HAS EXCESSIVE SMOKING ON LANDING AND AT THE GATE.  INSPECTED NR1 BRAKE ASSY WITH NO LEAKS NOTED.  BRAKE WEAR WAS IN LIMITS. TAXI ACFT WITH BRAKE ACTION GOOD.   OK FOR SERVICE.
